Alert archive / New Jersey / Flash Flood Warnings in 2014

Flash Flood Warning 7, NWS New York, NY

June 13, 20145 counties in New Jersey; Orange County, New York

NWS New York, NY issued this flash flood warning at Jun 13, 2014, 4:56 PM EDT for 5 counties in New Jersey; Orange County, New York. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2014, 4:56 PM EDT (20:56 UTC)
Expired
Jun 13, 2014, 8:00 PM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Orange County, NY

The radar

The Philadelphia radar (KDIX), 117 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 5:40 PM EDTFLASH FLOODWyckoff, NJROUTE 208 ON THE BORDER OF WYCOTT AND MIDLAND PARK IS CLOSED IN BOTH DIRECTIONS DUE TO ROAD FLOODING AND TREES DOWN
Jun 13, 5:49 PM EDTFLASH FLOOD1 Ne Livingston, NJROUTE 10 CLOSED DUE TO FLASH FLOODING BETWEEN HILLSIDE AND LIVINGSTON AVES
Jun 13, 6:00 PM EDTFLASH FLOOD1 Ssw Pompton, NJDAWES HIGHWAY IMPASSABLE AND CLOSED DUE TO FLASH FLOODING.
Jun 13, 6:05 PM EDTFLASH FLOODWyckoff, NJROUTE 208 ON THE BORDER OF WYCOTT AND MIDLAND PARK IS CLOSED IN BOTH DIRECTIONS DUE TO ROAD FLOODING AND TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WGUS51 KOKX 132056
FFWOKX
NJC003-013-017-031-039-NYC071-140000-
/O.NEW.KOKX.FF.W.0007.140613T2056Z-140614T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
456 PM EDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PASSAIC COUNTY IN NORTHEAST NEW JERSEY...
  UNION COUNTY IN NORTHEAST NEW JERSEY...
  BERGEN COUNTY IN NORTHEAST NEW JERSEY...
  ESSEX COUNTY IN NORTHEAST NEW JERSEY...
  HUDSON COUNTY IN NORTHEAST NEW JERSEY...
  WESTERN ORANGE COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 800 PM EDT...

* AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A CLUSTER OF THUNDERSTORMS OVER THE WARNED     
  AREA. STORMS ARE MOVING NORTHEAST AT 15 MPH AND ARE PRODUCING      
  BETWEEN 1 AND 2 INCH RAINFALL RATES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN UPTON
NY.

&&

LAT...LON 4150 7475 4151 7447 4114 7422 4099 7389
      4075 7401 4065 7410 4063 7420 4059 7421
      4059 7446 4066 7441 4067 7447 4075 7437
      4090 7428 4097 7429 4105 7445 4104 7450
      4109 7450 4120 7437 4136 7470 4144 7476

$$
1 follow-up statement
899 
WGUS71 KOKX 132232
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
632 PM EDT FRI JUN 13 2014

NJC003-013-017-031-039-NYC071-132240-
/O.CAN.KOKX.FF.W.0007.000000T0000Z-140614T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE NY-HUDSON NJ-ESSEX NJ-BERGEN NJ-UNION NJ-PASSAIC NJ-
632 PM EDT FRI JUN 13 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR PASSAIC...UNION...
BERGEN...ESSEX...HUDSON AND WESTERN ORANGE COUNTIES...

HEAVY RAIN HAS MOVED EAST OF THE AREA. SEVERAL ROAD CLOSURES HAVE 
BEEN REPORTED ACROSS NORTHEAST NEW JERSEY. WHILE RESIDUAL FLOODING 
IS LIKELY OCCURRING...ADDITIONAL FLASH FLOODING IS NO LONGER 
EXPECTED.

LAT...LON 4150 7475 4151 7447 4114 7422 4099 7389
      4075 7401 4065 7410 4063 7420 4059 7421
      4059 7446 4066 7441 4067 7447 4075 7437
      4090 7428 4097 7429 4105 7445 4104 7450
      4109 7450 4120 7437 4136 7470 4144 7476

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:32 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 13, 4:32 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
432 PM EDT FRI JUN 13 2014

.SYNOPSIS...
A COLD FRONT MOVES ACROSS THE REGION TONIGHT...AND THEN HIGH
PRESSURE BUILDS INTO THE AREA FOR THE WEEKEND AND MOVES OFFSHORE
EARLY NEXT WEEK. A SERIES OF WEAK COLD FRONTS WILL IMPACT THE AREA
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG A PRE-FRONTAL TROUGH
OVER EASTERN PA AND WESTERN NJ. THOSE STORMS WILL TRACK EAST THIS
EVENING AS THE COLD FRONT OVER CENTRAL NY/PA APPROACHES THE
NORTHEAST.

ML/MUCAPE VALUES CURRENTLY AROUND 2000 J/KG ACROSS WESTERN
PORTIONS OF THE LOWER HUDSON VALLEY AND DOWN INTO NORTHEAST NJ. IN
ADDITION...PWATS ARE AROUND 1.75 INCHES. SO ANY THUNDERSTORMS THAT
DEVELOP...ESPECIALLY THIS EVENING...COULD PRODUCE LOCALLY HEAVY
RAIN. THERE IS ALSO THE POTENTIAL FOR TRAINING OF CELLS...WHICH
WOULD RESULT IN HEAVIER LOCAL AMOUNTS. WILL CONTINUE THE FLASH
FLOOD WATCH FOR WESTERN PORTIONS OF THE AREA...AS THOSE AREAS
SHOULD BE MOST IMPACTED BY THUNDERSTORMS. BY THE TIME THE STORMS
APPROACH SOUTHERN CT AND LONG ISLAND...IT WILL BE LATER IN THE
EVENING...AND THE LOSS OF DIURNAL HEATING WILL LEAD TO A LOSS OF
CAPE...AND DO NOT THINK THAT STORMS THAT DEVELOP WILL BE LONG
LIVED BY THAT POINT.

SHOWERS AND STORMS END OVER THE WESTERN HALF OF THE CWA AROUND
MIDNIGHT...AND SHOWERS COULD LINGER OUT EAST THROUGH DAYBREAK
SATURDAY. SKIES ALSO BEGIN TO CLEAR OUT ACROSS THE WESTERN ZONES
AS HIGH PRES BEGINS TO BUILD IN BEHIND THE DEPARTING FRONT.

LOWS TONIGHT WILL GENERALLY DROP INTO THE 60S.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG OCEAN BEACHES INTO
THIS EVENING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
ANY LINGERING SHOWERS ACROSS FAR SE CT AND THE TWIN FORKS OF LONG
ISLAND WILL END SATURDAY MORNING. HIGH PRES OVER THE GREAT LAKES
MOVES INTO THE OHIO VALLEY DURING THE DAY...AND A WEAK SHORTWAVE
WILL SLIDE THROUGH THE REGION IN THE AFTERNOON. IT SHOULD BE TOO
DRY FOR ANY SHOWERS TO DEVELOP...BUT THERE COULD BE SOME AFTERNOON
CU DEVELOPING WITH ITS PASSAGE.

HIGH PRES CONTINUES TO BUILD EAST SATURDAY NIGHT. CLEAR SKIES AND
LIGHT WINDS WILL RESULT IN RADIATIONAL COOLING CONDS IN THE RURAL
AREAS OF THE CWA.

USED A BLEND OF MAV/MET MOS AND BUMPED UP BY A DEGREE OR 2 FOR
HIGHS ON SATURDAY IN THE MID TO UPPER 70S. SOME SPOTS AWAY FROM THE
WATER COULD TOUCH 80. FOR SATURDAY NIGHT...LOWS WILL GENERALLY
DROP INTO THE 50S...EXCEPT FOR OUTLYING AREAS WHERE LOWS WILL DROP
INTO THE MID/UPPER 40S.

THERE IS A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN BEACHES
ON SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
VERTICALLY STACKED HIGH PRESSURE WILL MOVE ACROSS ON SUNDAY IN THE
WAKE OF LOW PRESSURE EAST OF NEW ENGLAND. SHOULD BE A VERY NICE
FATHER/S DAY...WITH MOSTLY SUNNY SKIES AND A BIT OF A W-NW BREEZE
ESPECIALLY IN THE MORNING. HIGH TEMPS SHOULD BE IN THE UPPER 70S
AND LOWER 80S...NOT QUITE AS WARM AS GFS MOS WOULD SUGGEST AS THE
UPPER COOL POCKET WITH THE LOW TO THE EAST WILL PROBABLY BE LESS
PROGRESSIVE PER NAM/ECMWF. FAIR WX WILL CONTINUE INTO MON...WITH
WARMER HIGHS IN THE 80S IN MOST PLACES EXCEPT FOR SOUTH FACING
SHORES OF ERN LONG ISLAND/CT...AS THE RIDGE SLIDES TO THE EAST.

AS THE RIDGE FLATTENS OUT...COULD SEE A FEW SHOWERS WITH A LEAD
MID LEVEL IMPULSE LATE MON NIGHT...THEN BETTER CHANCES FOR DIURNAL
CONVECTION TUE AND ESPECIALLY WED WITH AN APPROACHING COLD FRONT.
THIS FRONT WILL SINK TO THE SOUTH ON THU AS HIGH PRESSURE BUILDS
TO THE NORTH...BUT STILL REMAIN CLOSE ENOUGH TO ALLOW FOR CLOUDS
AND SLIGHT TO LOW CHANCE POP. IT IS UNCERTAIN WHETHER THE FRONT
WILL RETURN NORTH AS A WARM FRONT ON FRI WITH CONTINUED CHANCES
FOR SHOWERS...OR KEEP PUSHING TO THE SOUTH PER 12Z ECMWF WHICH
INDICATES LESS PROGRESSIVE FLOW ALOFT.

ABOVE AVG TEMPS EARLY THIS WEEK SHOULD RETURN CLOSER TO AVG THU-
FRI AFTER COLD FROPA.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
A WARM FRONT SLOWLY LIFTS NORTH OF THE REGION LATE THIS
AFTERNOON...FOLLOWED BY A COLD FRONT TONIGHT.

FOR NYC METRO...VFR CONDITIONS WILL EXIST ONLY FOR A SHORT TIME
UNTIL SHOWERS/THUNDERSTORMS MOVE IN AROUND 21/22Z WITH IFR
POSSIBLE. THEN...IFR POSSIBLE AGAIN TONIGHT UNTIL AFTER 6-8Z.
IMPROVEMENT TO VFR EXPECTED AS THE COLD FRONT MOVES THROUGH.

EAST OF NYC...IFR LIKELY THROUGH MUCH OF TONIGHT...ESPECIALLY FOR
KGON. THUNDER LESS LIKELY AS ANY ACTIVITY DIMINISHES IN COVERAGE
AND INTENSITY. VFR SAT MORNING.

WINDS LIGHT THROUGH TONIGHT. EAST/SOUTHEAST TURNS SOUTH THIS
EVENING...THEN WEST TONIGHT. NW WINDS SATURDAY.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: TIMING OF ANY THUNDERSTORMS MAY BE OFF AN
HOUR OR TWO. VIS RIGHT AROUND 3SM POSSIBLE TONIGHT...COULD DROP
LOWER BRIEFLY BEFORE 06Z.

KLGA FCSTER COMMENTS: WINDS EXPECTED TO SHIFT TO THE SOUTHEAST
BEFORE 22Z. TIMING OF ANY THUNDERSTORMS MAY BE OFF AN HOUR OR
TWO. VIS RIGHT AROUND 3SM POSSIBLE TONIGHT...COULD DROP LOWER
BRIEFLY BEFORE 06Z.

KEWR FCSTER COMMENTS: TIMING OF ANY THUNDERSTORMS MAY BE OFF AN
HOUR OR TWO. VIS RIGHT AROUND 3SM POSSIBLE TONIGHT...COULD DROP LOWER
BRIEFLY BEFORE 06Z.

KTEB FCSTER COMMENTS: TIMING OF ANY THUNDERSTORMS MAY BE OFF AN
HOUR OR TWO. VIS RIGHT AROUND 3SM POSSIBLE TONIGHT...COULD DROP LOWER
BRIEFLY BEFORE 06Z.

KHPN FCSTER COMMENTS: TIMING OF ANY THUNDERSTORMS MAY BE OFF AN
HOUR OR TWO. CHANCE FOR IFR TONIGHT IN STRATUS AND FOG.

KISP FCSTER COMMENTS: ANY THUNDERSTORMS SHOULD WEAKEN. FOG
POSSIBLE THIS EVENING. VFR POSSIBLE BRIEFLY AT TIMES BETWEEN 20-00Z
BUT OVERALL CONDITIONS WILL BE CIGS BELOW 2000FT. NOT CONFIDENT
ENOUGH FOR A TEMPO GROUP.

.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.SAT AFTERNOON-MON...VFR.
.TUE-WED...SCT AFTN TSTMS.

&&

.MARINE...
DENSE FOG ADVISORY REMAINS IN EFFECT FOR THE OCEAN...SOUND...AND
BAYS THROUGH SATURDAY MORNING FOR VSBYS 1 NM OR LESS. FOG SHOULD
DISSIPATE BEHIND THE PASSAGE OF THE COLD FRONT.

SEAS WILL AVERAGE 4-6 FT ON THE OCEAN THROUGH SATURDAY MORNING.
WITH A WEAK UPPER LEVEL DISTURBANCE MOVING ACROSS THE AREA
SATURDAY AFTERNOON...THERE MAY BE SOME GUSTS TO 20 KT...BUT THINK
GUSTS SHOULD REMAIN BELOW SCA CRITERIA.

SUB-SCA CONDS ON TAP SATURDAY NIGHT.

QUIET CONDS EXPECTED EARLY NEXT WEEK...FIRST AS HIGH PRESSURE MOVES
ACROSS...THEN AS A WEAK FRONTAL SYSTEM APPROACHES TUE INTO WED.

&&

.HYDROLOGY...
ADDITIONAL RAINFALL THROUGH TONIGHT WILL AVERAGE FROM 1/2 INCH TO
3/4 INCH. LOCALLY HEAVY RAIN COULD PRODUCE OVER AN INCH OF RAIN.
LOCALIZED FLASH FLOODING IS POSSIBLE...MAINLY FOR THE LOWER HUDSON
VALLEY...NE NJ...AND NYC.

DRY WEATHER IS THEN FORECAST THROUGH MONDAY.

&&

.TIDES/COASTAL FLOODING...
HIGH ASTRONOMICAL TIDES PEAK TONIGHT INTO SAT. BETWEEN HALF A FOOT
AND 1.5 FT IS NEEDED FOR WATERS TO REACH MINOR FLOOD LEVELS. WITH
THE SE/S FLOW...SURGE VALUES BETWEEN A HALF A FOOT AND A FOOT ARE
LIKELY...WHICH MAY RESULT IN ISOLATED AREAS TOUCHING MINOR FLOOD
LEVELS DURING THIS EVENING AND POSSIBLY EVEN DURING THE HIGH TIDE
CYCLE SATURDAY EVENING.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ067>075-
     176-178.
NJ...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NJZ002-004-
     006-103>108.
MARINE...DENSE FOG ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ330-335-340-
     345-350-353-355.
     SMALL CRAFT ADVISORY UNTIL 11 AM EDT SATURDAY FOR ANZ350-353.

&&

SYNOPSIS...GOODMAN/MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...GOODMAN
AVIATION...PW
MARINE...GOODMAN/MPS
HYDROLOGY...GOODMAN/MPS
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 13, 4:42 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
442 PM EDT FRI JUN 13 2014

CTZ005>012-NYZ078-079-177-142045-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-NORTHERN NASSAU-
442 PM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ002-004-006-103>108-NYZ067>074-176-142045-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-NORTHERN QUEENS-
442 PM EDT FRI JUN 13 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ080-081-179-142045-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-SOUTHERN NASSAU-
442 PM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN BEACHES
ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-178-142045-
KINGS (BROOKLYN)-SOUTHERN QUEENS-
442 PM EDT FRI JUN 13 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN BEACHES
ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-340-345-350-353-355-142045-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
442 PM EDT FRI JUN 13 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ338-142045-
NEW YORK HARBOR-
442 PM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Local storm report, Jun 13, 1:52 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
152 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     FLASH FLOOD      NEW HAVEN               41.31N  72.92W
06/13/2014                   NEW HAVEN          CT   BROADCAST MEDIA

            CT ROUTE 34 EASTBOUND IS CLOSED DUE TO FLOODING AT
            INTERSTATE 91 AND INTERSTATE 95.

&&

DS
Local storm report, Jun 13, 1:59 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
159 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      NEW HAVEN               41.31N  72.92W
06/13/2014                   NEW HAVEN          CT   FIRE DEPT/RESCUE

            BREWERY STREET AND HUMPHREY STREET IN THE AREA OF JAMES
            STREET IS CLOSED DUE TO FLOODING.

&&

DS
Local storm report, Jun 13, 2:09 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
209 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      NEW HAVEN               41.31N  72.92W
06/13/2014                   NEW HAVEN          CT   FIRE DEPT/RESCUE

            BREWERY STREET AND HUMPHREY STREET IN THE AREA OF JAMES
            STREET IS CLOSED DUE TO FLOODING. SEVERAL CARS STRANDED
            IN FLOOD WATERS.

&&

CORRECTED EVENT TIME...REMARKS

DS
Local storm report, Jun 13, 2:24 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
224 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      NEW HAVEN               41.31N  72.92W
06/13/2014                   NEW HAVEN          CT   FIRE DEPT/RESCUE

            1 CAR STRANDED IN FLOOD WATERS BEING PULLED BY TOW
            TRUCK NEAR KIMBERLEY AND I-95 OVERPASS.

&&

DS
Local storm report, Jun 13, 2:37 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
237 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     FLASH FLOOD      NEW HAVEN               41.31N  72.92W
06/13/2014                   NEW HAVEN          CT   BROADCAST MEDIA

            UNION AVENUE CLOSED NEAR US ROUTE 1 CLOSED DUE TO
            FLOODING.

&&

DS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:00 PM EDTFlash Flood WatchOKXBergen, Essex, Hudson, Passaic, Union10 hr
Jun 13, 4:52 PM EDTSevere Thunderstorm WarningOKXBergen, Essex, Hudson, Passaic, Union53 min
Jun 13, 5:42 PM EDTSpecial Weather StatementOKXBergen63 min
Jun 13, 7:44 AM EDTDense Fog AdvisoryOKXNassau, Suffolk3 hr
Jun 13, 7:49 AM EDTMarine Dense Fog AdvisoryOKX22 hr
Jun 13, 8:53 AM EDTAreal Flood AdvisoryOKXOrange112 min
Jun 13, 10:14 AM EDTAreal Flood AdvisoryOKXRockland, Westchester2 hr
Jun 13, 5:11 PM EDTSpecial Weather StatementOKXRichmond49 min
Jun 13, 5:18 PM EDTSpecial Weather StatementOKXOrange57 min
Jun 13, 5:37 PM EDTAreal Flood AdvisoryOKXOrange, Putnam, Rockland, Westchester3 hr
Jun 13, 5:42 PM EDTAreal Flood AdvisoryOKXBronx, Kings, New York, Queens, Richmond, Westchester2 hr
Jun 13, 6:10 PM EDTSpecial Marine WarningOKX35 min
Jun 13, 6:12 PM EDTFlash Flood WarningOKXBronx, Kings, New York, Queens, Richmond2 hr
Jun 13, 6:12 PM EDTSpecial Weather StatementOKXBronx, New York63 min
Jun 13, 6:16 PM EDTSpecial Marine WarningOKX29 min
Jun 13, 6:23 PM EDTSpecial Weather StatementOKXKings, Queens67 min
Jun 13, 6:55 PM EDTAreal Flood AdvisoryOKXNassau, Suffolk2 hr

Nearby

Flash Flood Warnings in New Jersey, 2014Flash Flood Warnings in New York, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.